# SDR CALA0700689

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 36,796 hours, 19,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6517685
- Condition: Cracked
- Location: Bs 360 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 16L CHANNEL CRACKED AT FASTENER HOLE COMMON TO WEB AND CLIP AT STA 360.  MULTIPLE CRACKS WERE FOUND IN THE SAME LOCATION, REPAIRED IAW ECRA 5311-01378.
